# SDR C1HA200293004

- Difficulty date: May 20, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- Aircraft time: 55,063 hours, 35,175 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

Left aft lavatory smoke detector will not silence. No smoke noted in lavatory. Removed and replaced battery in lavatory smoke detector. Operationally checks good.
